# SDR ORJA99177

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Manifold
- Part number: 33019
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO - THE RIGHT HYDRAULIC BRAKE PRESSURE INDICATOR DROPS TO 1500 PSI WITH ENGINE HYD PUMP IN LOW AND AUXILIAR PUMP OFF.  REMOVED AND REPLACED RT ABS LANDING MANIFOLD IAW MM 32-44-03, OPS CHECK GOOD.  (M)
